# SDR AALA20120229005

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 62,258 hours, 32,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL1315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY FORWARD STANDBY EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR FIRST CLASS GALLEY FORWARD STANDBY EMERGENCY LIGHT.  OPS CHECK NORMAL.
